MAUDE Adverse Event Report: SMITH & NEPHEW, INC. NAIL, FIXATION, BONE; INTERTAN 11.5MM X 18CM 125D

SMITH & NEPHEW, INC. NAIL, FIXATION, BONE; INTERTAN 11.5MM X 18CM 125D
Model Number 71675202
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 04/14/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the proximal part of the nail was to long compared to the size of the patient.The surgeon requests to make the proximal part shorter in order to use for small patients.It was a primary operation.The surgeon completed the operation with another nail of smaller size, however the surgery took 30 to 60 minutes.
 
Additional Manufacturer Narrative
Correction since the complained device never got implanted.Correction based on new information received.(b)(4).

Brand Name
NAIL, FIXATION, BONE
Common Device Name
INTERTAN 11.5MM X 18CM 125D
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6559635
Report Number1020279-2017-00336
Device Sequence Number74711
Product Code JDS
UDI-Device Identifier03596010561053
UDI-Public03596010561053
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2026
Device Model Number71675202
Device Catalogue Number71675202
Device Lot Number16ET69391
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/14/2017
Supplement Date Received by Manufacturer04/14/2017
Initial Report FDA Received Date05/11/2017
Supplement Report FDA Received Date08/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;